Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

On birth control pills. Never missed a pill. Delayed periods. Chances of pregnancy?

Hi, I am on birth control pills and I have been taking them for 2 months now. I took my last pill on sunday night and I have still not come on my period yet. I had sex about 2 weeks ago with my boyfriend and not had it since. I have took all my pills properly before I go to sleep. I missed one, but I woke up about 2am and I took it then. Can you help me please? The first month I took my pills I didnt have my period for a week, but I had pains from it. This time I have had no pains. I am on Rigevidon Pill if that helps. Thank you
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for choosing HCM.
From your history it seems unlikely that you are pregnant.
However please get a home Urine pregnancy test done & see if it is positive.
If negative wait for a week or so more.If positive see a doctor for further advice.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor